MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. HERO®; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

MERIT MEDICAL SYSTEMS INC. HERO®; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Catalog Number HEROALLY/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Unintended Loss of Vascular Access (4867)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Event or Problem Description
The subject in a clinical trial experienced thrombosis of the vascular access resulting in loss of function (absent thrill) of the hero graft, and requiring intervention to restore patency.The relationship to the study device is assessed as "possible," and device contribution cannot be excluded.Thrombosis requiring thrombectomy and angioplasty is a clinically significant event directly related to the intended function of the device.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The product history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
HERO®
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key25243525
Report Number1721504-2026-00055
Device Sequence Number21469744
Product Code DSY
UDI-Device Identifier00884450564370
UDI-Public00884450564370
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K213845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHEROALLY/A
Device Lot NumberH3163308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown